MAUDE Adverse Event Report: BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB STELLARIS ELITE VISION ENHANCEMENT SYSTEM; UNIT, PHACOFRAGMENTATION
Model Number BL15455
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Choroidal Hemorrhage (4810)
Date of Event 07/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility in the united kingdom reported that during the procedure, the system lost infusion creating a super choroidal hemorrhage.Additional information has been requested.
 
Additional Manufacturer Narrative
The system was evaluated by a service engineer using the surgeon's setting and the issue was not duplicated.All values where within specification and the system was operating normally.The investigation is ongoing.
 
Additional Manufacturer Narrative
The reported issue could not be reproduced during evaluation; therefore, the root cause could not be determined.The lot history, trend analysis, risk analysis and/or directions for use review were considered acceptable, with the product performing within anticipated rates.No corrective action required.The investigation is complete.

Brand Name
STELLARIS ELITE VISION ENHANCEMENT SYSTEM
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC.
3365 treecourt industrial blvd
st. louis MO 63122
Manufacturer Contact
amy frutiger
6362263089
MDR Report Key22800179
Report Number0001920664-2025-00098
Device Sequence Number8670908
Product Code HQC
UDI-Device Identifier00757770524532
UDI-Public(01)00757770524532(11)211027
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K101325
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBL15455
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer08/27/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown